# SDR AALA20120114MIA02

- Difficulty date: January 13, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- Aircraft time: 98,583 hours, 15,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 4 DOOR SIDEWALL MOUNT EMERGENCY EXIT SIGN HAS LOWER PORTION INOPERATIVE.  REPLACED LAMP FOR RIGHT NUMBER 4 DOOR SIDEWALL MOUNT EMERGENCY EXIT SIGN.  OPS CHECK NORMAL.
